Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Brüdern, Jörg / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Neeb, Karl-Hermann / Noguchi, Junjiro / Shahidi, Freydoon / Sogge, Christopher D. / Wienhard, Anna

6 Issues per year


IMPACT FACTOR 2016: 0.755
5-year IMPACT FACTOR: 0.789

CiteScore 2016: 0.67

SCImago Journal Rank (SJR) 2016: 1.000
Source Normalized Impact per Paper (SNIP) 2016: 1.168

Mathematical Citation Quotient (MCQ) 2016: 0.75

Online
ISSN
1435-5337
See all formats and pricing
More options …
Volume 20, Issue 1

Issues

A partial solution of the isoperimetric problem for the Heisenberg group

Donatella Danielli / Nicola Garofalo
  • Department of Mathematics, Purdue University, West Lafayette, IN 47907; Dip. Metodi e Modelli Matematici per le Scienze Applicate, Univ. Padova, 35100 Padova, Italy.
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Duy-Minh Nhieu
Published Online: 2008-03-11 | DOI: https://doi.org/10.1515/FORUM.2008.005

Abstract

We provide a solution to the isoperimetric problem in the Heisenberg group ℍ n when the competing sets belong to a restricted class of C 2 graphs. Within this restricted class we characterize the isoperimetric profiles as the bubble sets (1.5) (modulo nonisotropic dilations and left-translations). We also compute the isoperimetric constant.

2000 Mathematics Subject Classification: 53C17, 49K20.

About the article


Received: 2006-01-16

Revised: 2006-06-05

Published Online: 2008-03-11

Published in Print: 2008-01-01


Citation Information: Forum Mathematicum, Volume 20, Issue 1, Pages 99–143, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/FORUM.2008.005.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Guoqing He and Peibiao Zhao
Journal of Inequalities and Applications, 2017, Volume 2017, Number 1
[2]
Zoltán M. Balogh, Jeremy T. Tyson, and Eugenio Vecchi
Mathematische Zeitschrift, 2016
[3]
Aljoša Volčič
Annali di Matematica Pura ed Applicata (1923 -), 2016, Volume 195, Number 5, Page 1685
[4]
Nicola Garofalo and Kevin Rotz
Calculus of Variations and Partial Differential Equations, 2015, Volume 54, Number 2, Page 2197
[5]
D. Danielli, N. Garofalo, and D.M. Nhieu
Advances in Mathematics, 2007, Volume 215, Number 1, Page 292
[6]
Manuel Ritoré
Calculus of Variations and Partial Differential Equations, 2012, Volume 44, Number 1-2, Page 47
[7]
Manuel Ritoré and César Rosales
Advances in Mathematics, 2008, Volume 219, Number 2, Page 633
[8]
D. Danielli, N. Garofalo, and D. M. Nhieu
Mathematische Zeitschrift, 2010, Volume 265, Number 3, Page 617
[9]
Robert K. Hladky and Scott D. Pauls
Journal of Mathematical Imaging and Vision, 2010, Volume 36, Number 1, Page 1

Comments (0)

Please log in or register to comment.
Log in